# SDR CHQA201200032

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,622 hours, 22,068 cycles
- Engine: Allsn AE3007A
- Engine time: 17,121 hours, 15,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD OMEGA BEAM AT THE SERVICE DOOR WAS FOUND TO BE CORRODED.  THE RIGHT OUTBOARD BEAM AT THE SERVICE DOOR WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-10.
